# SDR FDEA202206121656

- Difficulty date: June 12, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 1186418226
- Condition: Dented
- Stage of operation: IN
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

DENT ON MAIN DECK FLOOR PANEL P/N 11864182-26 STA 1540-1620 RBL 48 PERFORMED REPAIR PER SRM 53-00-50-2R, PARAGRAPH 3.B,  FIG. 201, DETAIL I AND II. SRM REV. 135.0.   REPAIR MATERIAL P/N: EA9390, B/N:JH1FAF7944.    MAJOR REPAIR.
